# SDR SWAA2019100237460

- Difficulty date: September 29, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 73,815 hours, 44,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: 286A3142
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  FOUND A BROKEN WIRE,  AFT OF THE FORWARD ENTRY DOOR, RETAINING LANYARD.  REPAIRED LIGHT PER AMM.  R&R LENS RETAINER WIRE PER AMM.
